# SDR SWAA2014020324792

- Difficulty date: January 25, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 77,433 hours, 61,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6554862
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 1018, LBL 44.  REPAIRED INTERCOSTAL IAW SRM & DRAWING.
